MathSciNet Relay Station
MathSciNet bibliographic data
MR1334160 (96b:60120) 60G44
Wang, Gang Differential subordination and strong differential subordination for continuous-time martingales and related sharp inequalities. Ann. Probab. 23 (1995), no. 2, 522–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement